# SDR CALA2017051901467

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 8,666 hours, 2,966 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 7356
- Condition: Smoke
- Location: Galley
- Part time: 56,470 hours, 12,170 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKING OR SPARKING 204 SMOKES. REPLACED OVER PER AMM 25-34-00.
